# SDR AU000559

- Difficulty date: July 4, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine Mount Sec
- Part time: 4,473 cycles
- Component: Engine Mount Sec, Pwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE MOUNT CRACKED.  FOUND DURING MAGNETIC PARTICLE INSPECTION.
